The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary


Jan 12, 2001

1- Found a Cornell U. website and thought since that is your background I would ask if you do not mind- It stated that a 3 month window period for hiv antibody detection is 99.9% accurate.

2-What is lythrodysphy -is it something that ANYONE can get or related to hiv medications regime?

Response from Dr. Boyle

The information contained on the site is correct. Lipodystrophy can occur in HIV-infected patients even if they have not been on antiretrovirals, but antiretrovirals may increase the tendency and perhaps the severity of that condition. BB

Brian Boyle, M.D., J.D.

skin blotches around the eyes
Citalopram (Celexa) a problem with HAART

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint